Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Memphis, TN

May 21, 2013Craighead County, Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 21, 2013, 3:44 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2013, 3:44 PM CDT (20:44 UTC)
Expired
May 21, 2013, 4:30 PM CDT
In force
46 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 67 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:04 PM CDT, 40 minutes earlier.

Area forecast discussion, May 21, 3:04 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT TUE MAY 21 2013

.DISCUSSION...
VERY ACTIVE RADAR THIS AFTERNOON. OVERNIGHT/EARLY MORNING
CONVECTION MAY HAVE US FROM A MUCH MORE SIGNIFICANT SEVERE
WEATHER OUTBREAK TODAY...ALTHOUGH SEVERE POTENTIAL STILL
EXISTS...ESPECIALLY ACROSS NORTH MISSISSIPPI. FARTHER NORTH THE
AIRMASS HAS BEEN WORKED OVER...AND ABUNDANT CLOUD COVER HAS KEPT
TEMPERATURES QUITE A BIT COOLER. INSTABILITY IS HIGHEST IN NORTH
MISSISSIPPI WHERE TEMPERATURES HAVE BEEN ABLE TO CLIMB INTO THE
MIDDLE AND UPPER 80S. DEW POINTS ARE IN THE UPPER 60S TO LOWER 70S
RESULTING IN CAPES IN EXCESS OF 2500 J/KG AND LI'S BELOW -6C. JUST
ACROSS THE STATE LINE IN MOST OF TN...THE MISSOURI BOOTHEEL AND
NORTHEAST ARKANSAS...CAPES ARE GENERALLY BELOW 1500 J/KG WITH LI'S
-4C OR GREATER. DEW POINTS ARE ALSO SLIGHTLY HIGHER. IN THE PAST
COUPLE OF HOURS STORMS HAVE DEVELOPED IN NORTH MISSISSIPPI AND
HAVE SHOWN SOME SIGNS OF ROTATION. 0-3KM HELICITY IS GENERALLY
50-90M^2/S^2 WHICH WOULD CERTAINLY SUPPORT ROTATING STORMS. UPPER
LEVEL SUPPORT IS NOT CURRENTLY AS FAVORABLE FOR SEVERE
THUNDERSTORMS...ALTHOUGH BETTER SUPPORT IS EXPECTED TO MOVE IN
TONIGHT.

ANOTHER ROUND OF STORMS CAN BE SEEN OVER NORTH TEXAS INTO
OKLAHOMA. THIS LINE WILL BRING ADDITIONAL SHOWERS AND
THUNDERSTORMS TO THE MIDSOUTH OVERNIGHT. NUMEROUS OUTFLOW
BOUNDARIES WILL ONLY HELP SUPPORT FOCUS UPDRAFTS AND MAINTAIN A
SEVERE THREAT.

A SHORTWAVE TROUGH CURRENTLY OVER THE TEXAS AND OKLAHOMA
PANHANDLES WILL SHIFT TO THE EAST THIS EVENING AND APPROACH THE
MISSISSIPPI RIVER BY SUNRISE. A SURFACE LOW HAS DEVELOPED OVER
NORTH TEXAS AND SHOULD TRACK NORTHEAST ACROSS CENTRAL ARKANSAS
DURING THE NIGHT. WE WILL SEE A 40-45KT LLJ DEVELOP BY MIDNIGHT
AND MUCH OF THE MIDSOUTH WILL BE IN THE RIGHT ENTRANCE REGION OF A
70-80KT UPPER LEVEL JET. THIS ADDITIONAL DYNAMIC SUPPORT WILL MOVE
IN JUST AS WE LOSE DAYTIME THERMODYNAMIC SUPPORT. THUS FEEL LIKE
THE THREAT FOR SEVERE WEATHER WILL REMAIN ABOUT THE SAME DURING
THE NIGHT...MARGINAL BUT CERTAINLY NOT ZERO.

RESEARCHERS AT MISSISSIPPI STATE UNIVERSITY LAUNCHED A WEATHER
BALLOON MIDDAY ABOUT 30 MILES SOUTHWEST OF GREENWOOD MISSISSIPPI.
IT SHOWS A BIT OF A CAP AT 10KFT...BUT CAPE IN EXCESS OF 3500
J/KG. FARTHER NORTH AT LITTLE ROCK A MIDDAY SOUNDING WAS
INDICATIVE OF A WORKED OVER ENVIRONMENT...FEATURING ONLY 343
JOULES OF CAPE. ANY THREATS FROM STORMS IN WEST TENNESSEE AND EAST
ARKANSAS WOULD BE PRIMARILY HAIL.

A COLD FRONT WILL SWEEP ACROSS THE MIDSOUTH TOMORROW BRINGING AN
END TO THE PRECIPITATION. THE FRONT SHOULD MOVE INTO EAST ARKANSAS
BY 10 AM...CROSS THE MISSISSIPPI RIVER MIDDAY AND EXIT INTO
CENTRAL TENNESSEE/NORTH ALABAMA DURING THE MID AFTERNOON HOURS.
RAIN WILL LIKELY LIMIT TEMPERATURES AGAIN TOMORROW BUT AS RAIN
ENDS...WE COULD SEE TEMPERATURES SURGE INTO THE LOW 80S DURING THE
AFTERNOON HOURS. THE DIURNAL TEMPERATURE PROFILE WILL LIKELY BE
TRICKY TOMORROW DUE THE RAINFALL AND FRONT.

THURSDAY THROUGH THE WEEKEND LOOK MOSTLY DRY. TEMPERATURES THURSDAY
WILL BE NEAR NORMAL...WITH COOLISH FRIDAY...THEN TRENDING
GRADUALLY WARMER THROUGH THE WEEKEND. FRIDAY THROUGH THE WEEKEND
OUR WEATHER SHOULD BE PRIMARILY INFLUENCED BY A WEAK RIDGE ALOFT
AND SURFACE HIGH PRESSURE RESULTING IN DRY CONDITIONS.

&&

.AVIATION...
18Z TAF CYCLE

COMPLEX WEATHER PATTERN FOR THIS AFTERNOON AND EVENING. ONGOING
CONVECTION..MAINLY OVER NORTH MISSISSIPPI AT THIS TIME..WILL
CONTINUE TO DEVELOP AND BRIEFLY AFFECT TERMINALS THIS AFTERNOON.
WINDS OUT OF THE SOUTH AT AROUND 10KTS ARE EXPECTED AT ALL SITES
THIS AFTERNOON...WITH SOME BRIEF GUSTY WINDS GENERATED BY NEARBY
TS. OVERNIGHT..EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE AND
MOVE FROM WEST TO EAST WITH STRONG WIND GUSTS TO 20KT POSSIBLE.
THUNDERSTORMS WILL MOVE EAST OF THE MIDSOUTH BETWEEN 10-12UTC
WITH ADDITIONAL SHOWERS EXPECTED THROUGH THE MORNING.

SAK

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  83  61  82 /  80  60  10  10
MKL  67  81  58  81 /  70  60  10  10
JBR  65  82  57  80 /  90  40  10  10
TUP  67  83  60  86 /  70  70  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 21, 3:18 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT TUE MAY 21 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-222230-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
318 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY AND TONIGHT. MULTIPLE ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT AS A
STRONG AREA OF LOW PRESSURE MOVES INTO THE LOWER MISSISSIPPI
VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE
WEATHER THREATS ALONG WITH A SECONDARY POTENTIAL FOR PERHAPS A
TORNADO. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN
SUPPORT OF SEVERE WEATHER OPERATIONS TODAY AND TONIGHT.

In the hours before

Special weather statement, May 21, 11:57 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CDT TUE MAY 21 2013

TNZ092-211745-
HARDIN TN-
1157 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...

  HARDIN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF PICKWICK DAM AT 1157 AM
CDT...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HARDIN COUNTY...INCLUDING LOCATIONS NEAR PICKWICK LANDING
STATE PARK AND SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3500 8838 3531 8836 3541 8805 3539 8801
      3536 8800 3531 8801 3529 8797 3501 8798
TIME...MOT...LOC 1657Z 226DEG 31KT 3516 8821
Local storm report, May 21, 12:01 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HAIL             SEDGWICK                35.98N 90.86W
05/21/2013  E0.88 INCH       LAWRENCE           AR   PUBLIC

            ALSO TREE LIMBS DOWN IN THE AREA.

&&

ZDM
Special weather statement, May 21, 1:38 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
138 PM CDT TUE MAY 21 2013

MSZ001-211915-
DE SOTO MS-
138 PM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...

  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES EAST OF HERNANDO AT 138 PM CDT...
MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO COUNTY...INCLUDING LOCATIONS NEAR HERNANDO AND OLIVE
BRANCH...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3499 8993 3499 8972 3477 8972 3477 9007
TIME...MOT...LOC 1838Z 210DEG 19KT 3485 8990
Special weather statement, May 21, 1:46 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CDT TUE MAY 21 2013

MSZ009-016-211915-
PRENTISS MS-LEE MS-
146 PM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...

  NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF BALDWYN AT 146 PM
CDT...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PRENTISS COUNTIES...INCLUDING LOCATIONS NEAR
BALDWYN AND BOONEVILLE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3447 8846 3447 8871 3476 8861 3476 8835
      3474 8832
TIME...MOT...LOC 1846Z 217DEG 22KT 3454 8858
Local storm report, May 21, 3:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FUNNEL CLOUD     TRUMANN                 35.67N 90.52W
05/21/2013                   POINSETT           AR   PUBLIC

0255 PM     HAIL             3 NE TRUMANN            35.71N 90.48W
05/21/2013  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

&&

ZEI
Local storm report, May 21, 3:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             12 SE BOONEVILLE        34.54N 88.42W
05/21/2013  E0.75 INCH       PRENTISS           MS   PUBLIC

            PENNY SIZE HAIL.

0255 PM     FUNNEL CLOUD     TRUMANN                 35.67N 90.52W
05/21/2013                   POINSETT           AR   PUBLIC

0255 PM     HAIL             3 NE TRUMANN            35.71N 90.48W
05/21/2013  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:37 AM CDTSevere Thunderstorm WarningMEGShelby, Tipton38 min
May 21, 2:10 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton50 min
May 21, 2:17 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion43 min
May 21, 2:43 AM CDTSpecial Weather StatementMEGFayette32 min
May 21, 2:52 AM CDTSpecial Weather StatementMEGDyer, Gibson, Obion, Weakley38 min
May 21, 2:55 AM CDTSpecial Weather StatementMEGCrockett, Haywood, Madison50 min
May 21, 3:32 AM CDTSpecial Weather StatementMEGCarroll, Gibson, Henry, Weakley28 min
May 21, 3:47 AM CDTSpecial Weather StatementMEGMadison43 min
May 21, 4:00 AM CDTSpecial Weather StatementMEGHenry30 min
May 21, 7:43 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale47 min
May 21, 8:20 AM CDTSpecial Weather StatementMEGShelby, Tipton55 min
May 21, 8:25 AM CDTSpecial Weather StatementMEGLake35 min
May 21, 8:32 AM CDTSpecial Weather StatementMEGLauderdale43 min
May 21, 8:38 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion52 min
May 21, 9:06 AM CDTSpecial Weather StatementMEGCrockett, Haywood, Lauderdale, Tipton39 min
May 21, 9:19 AM CDTSpecial Weather StatementMEGFayette26 min
May 21, 9:24 AM CDTSpecial Weather StatementMEGHenry, Weakley51 min
May 21, 9:43 AM CDTSpecial Weather StatementMEGCrockett, Gibson, Haywood, Madison47 min
May 21, 10:14 AM CDTSpecial Weather StatementMEGCarroll31 min
May 21, 10:48 AM CDTSpecial Weather StatementMEGChester, Decatur, Hardin, Henderson, McNairy27 min
May 21, 11:10 AM CDTRiver Flood AdvisoryMEGDyer, Lauderdale45 hr
May 21, 11:17 AM CDTSpecial Weather StatementMEGDecatur, Hardin43 min
May 21, 11:53 AM CDTFlash Flood WarningMEGDecatur, Hardin2 hr
May 21, 11:57 AM CDTSpecial Weather StatementMEGHardin48 min
May 21, 4:09 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton51 min
May 21, 5:04 PM CDTAreal Flood AdvisoryMEGShelby6 hr
May 21, 5:05 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby25 min
May 21, 5:13 PM CDTFlash Flood WarningMEGShelby6 hr
May 21, 5:29 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby31 min
May 21, 6:11 PM CDTAreal Flood AdvisoryMEGFayette4 hr
May 21, 1:53 AM CDTSpecial Weather StatementMEGTunica52 min
May 21, 2:19 AM CDTSpecial Weather StatementMEGDeSoto, Tate, Tunica41 min
May 21, 1:38 PM CDTSpecial Weather StatementMEGDeSoto37 min
May 21, 1:46 PM CDTSpecial Weather StatementMEGPrentiss29 min
May 21, 2:31 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah29 min
May 21, 2:37 PM CDTSevere Thunderstorm WarningMEGItawamba, Prentiss, Tishomingo38 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningMEGDeSoto28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah37 min
May 21, 6:20 PM CDTAreal Flood AdvisoryMEGDeSoto, Tate4 hr
May 21, 12:20 AM CDTSpecial Weather StatementMEGRandolph40 min
May 21, 12:45 AM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett, St. Francis45 min
May 21, 12:47 AM CDTSpecial Weather StatementMEGClay, Greene, Lawrence, Randolph28 min
May 21, 12:51 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph39 min
May 21, 1:00 AM CDTSpecial Weather StatementMEGLee45 min
May 21, 1:09 AM CDTSpecial Weather StatementMEGClay51 min
May 21, 1:26 AM CDTSpecial Weather StatementMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis49 min
May 21, 1:34 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi41 min
May 21, 6:45 AM CDTSpecial Weather StatementMEGCraighead, Poinsett30 min
May 21, 6:59 AM CDTSpecial Weather StatementMEGGreene31 min
May 21, 7:08 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett52 min
May 21, 7:12 AM CDTSpecial Weather StatementMEGCross48 min
May 21, 7:15 AM CDTSpecial Weather StatementMEGClay, Greene45 min
May 21, 7:27 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph48 min
May 21, 7:58 AM CDTSpecial Weather StatementMEGCross47 min
May 21, 3:00 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis45 min
May 21, 3:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett40 min
May 21, 3:20 PM CDTTornado WarningMEGPoinsett25 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett, St. Francis37 min
May 21, 3:34 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis41 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.